Re: depression and anxiety
Posted by WG on March 21, 1997 at 13:26:45:
In Reply to: depression and anxiety posted by anonymous for this post on March 21, 1997 at 03:30:12:
: i am having some side effects not frequently discussed here. some of you may know who i am, from my previous posting style. but anyways, i am experiencing some serious side effects from the test propionate and deca i am taking. i am experiencing depression, pretty serious and some anxiety. they seem to hit frequently at night just around bed time. these are the only real side effets i am experiencing from these drugs. no acne, no water retention nothing to speak of, except the fore mentioned. has anyone had experience dealing with this? if so please respond. big canuck or hulkster you may know how to alleviate these somewhat. could i take st johns whort? it seems to help a freind of mine who has depression. my girlfriend and i broke up after i started my cycle and it(the depression) has been a constant damper on my cycle(mentally). any informed responses would be appreciated. thanks--a.f.t.p
Besides all the info the folks are providing you, maybe lowering the intake of testosterone cypionate would help. It's known that androgenous hormones might trigger emmotional/psychological reactions in some sensitive individuals. While mood disorders are uncommon within children, they are widespread among teenagers (exactly when they are been pumped with alot of hormones).
Just a comment, though ...